[Home ]      
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Number 1 (4-2017) ::
Back to browse issues page IJMSI 2017, 12(1): 35-46
Graph Convergence for H(.,.)-co-Accretive Mapping with over-Relaxed Proximal Point Method for Solving a Generalized Variational Inclusion Problem
R. Ahmad , M. Rahaman, H. A. Rizvi
Abstract:  

In this paper, we use the concept of graph convergence of H(.,.)-co-accretive mapping introduced by [R. Ahmad, M. Akram, M. Dilshad, Graph convergence for the H(.,.)-co-accretive mapping with an application, Bull. Malays. Math. Sci. Soc., doi: 10.1007/s40840-014-0103-z, 2014$] and define an over-relaxed proximal point method to obtain the solution of a generalized variational inclusion problem in Banach spaces. Our results can be viewed as an extension of some previously known results in this direction.

Keywords: Graph convergence, Over-relaxed, Accretive, Variational inclusion, Convergence.
Full-Text [PDF 292 kb]      
Type of Study: Research | Subject: General
Add your comments about this article
Your username or email:

Write the security code in the box >



XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ahmad R, Rahaman M, Rizvi H A. Graph Convergence for H(.,.)-co-Accretive Mapping with over-Relaxed Proximal Point Method for Solving a Generalized Variational Inclusion Problem. IJMSI. 2017; 12 (1) :35-46
URL: http://ijmsi.ir/article-1-669-en.html
Back to browse issues page Volume 12, Number 1 (4-2017)
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.053 seconds with 783 queries by yektaweb 3351